MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G141
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for review of this cardiac resynchronization therapy defibrillator (crt-d) presenting electrogram (egm) due to concerns of left ventricular (lv) lead loss of capture (loc).It was noted that the lv lead is located in the left bundle branch block (lbbb) position and is a non-boston scientific lead.Upon review, the presenting egm showed intermittent loc on the lv lead.Ts recommended for an in person evaluation of thresholds be performed.At this time, this crt-d and non-boston scientific lv lead remain in service.No adverse patient effects were reported.

Brand Name
INOGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23430802
Report Number2124215-2025-78279
Device Sequence Number12811409
Product Code NIK
UDI-Device Identifier00802526534553
UDI-Public(01)00802526534553(17)210613
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2021
Device Model NumberG141
Device Catalogue NumberG141
Device Lot Number134291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/30/2025
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale